Intertwining operators for representations induced from uniform subgroups

L. Corwin Yale University, New Haven, Gonn, USA F. P. Greenleaf Courant Institute of Mathematical Sciences, New York, N. Y., USA

TBD mathscidoc:1701.331494

Acta Mathematica, 136, (1), 275-301, 1974.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:39 uploaded by actaadmin ] [ 126 downloads ] [ 0 comments ]
@inproceedings{l.1974intertwining,
  title={Intertwining operators for representations induced from uniform subgroups},
  author={L. Corwin, and F. P. Greenleaf},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203239743516203},
  booktitle={Acta Mathematica},
  volume={136},
  number={1},
  pages={275-301},
  year={1974},
}
L. Corwin, and F. P. Greenleaf. Intertwining operators for representations induced from uniform subgroups. 1974. Vol. 136. In Acta Mathematica. pp.275-301. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203239743516203.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved